Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Stable splittings of $\BO (2n)$ and $\BU (2n)$

Author: Dung Yung Yan
Journal: Proc. Amer. Math. Soc. 124 (1996), 1913-1915
MSC (1991): Primary 55P10
MathSciNet review: 1307573
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using the Snaith-Mitchell-Priddy splittings of $\BO (2n)$ and $\BU (2n)$, we can give new stable splittings of $\BO (2n)$ and
$\BU (2n)$ respectively.

References [Enhancements On Off] (What's this?)

  • 1. J. Becker and D. Gottlieb, Transfer maps for fibrations and duality, Compositio Math. 33 (1976), 107--133.MR 55:9087
  • 2. H. W. Henn and H. Mui, Stable splittings for classifying spaces of alternating, special orthogonal and special unitary groups, Contemp. Math., Amer. Math. Soc., Providence, RI, vol. 146, 1993, pp. 143--158. MR 94g:55021
  • 3. S. Mitchell and S. Priddy, Symmetric product spectra and splittings of classifying spaces, Amer. J. Math. 106(1984), 219--232. MR 86g:55009
  • 4. S. Mitchell and S. Priddy, Stable splittings derived from the Steinberg module, Topology 22 (1983), 285--298. MR 85f:55005
  • 5. S. Mitchell and S. Priddy, A double coset formula for Levi subgroups and splitting $\textit {BGL}_n$, Lecture Notes in Math., vol. 1730, Springer-Verlag, Berlin and New York, 1989, pp. 325--334. MR 90f:55015
  • 6. V. Snaith, Algebraic cobordism and K-theory, Mem. Amer. Math. Soc. 21 (1979), no. 221. MR 80k:57060

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 55P10

Retrieve articles in all journals with MSC (1991): 55P10

Additional Information

Dung Yung Yan
Affiliation: Department of Mathematics, National Tsing Hua University, Hsinchu, Taiwan 30043

Received by editor(s): May 26, 1994
Received by editor(s) in revised form: October 20, 1994
Additional Notes: This work was partially supported by the National Science Council of R.O.C
Communicated by: Thomas Goodwillie
Article copyright: © Copyright 1996 American Mathematical Society